Skip to main content

A Note on Summability Factors for Infinite Series

Abstract

We obtain sufficient conditions on a nonnegative lower triangular matrix and a sequence for the series to be absolutely summable of order by.

[1234]

References

  1. 1.

    Mishra KN, Srivastava RSL: On summability factors of infinite series. Indian Journal of Pure and Applied Mathematics 1984,15(6):651–656.

    MathSciNet  MATH  Google Scholar 

  2. 2.

    Bor H: A note on summability factors of infinite series. Indian Journal of Pure and Applied Mathematics 1987,18(4):330–336.

    MathSciNet  MATH  Google Scholar 

  3. 3.

    Flett TM: On an extension of absolute summability and some theorems of Littlewood and Paley. Proceedings of the London Mathematical Society. Third Series 1957, 7: 113–141. 10.1112/plms/s3-7.1.113

    MathSciNet  Article  MATH  Google Scholar 

  4. 4.

    Rhoades BE, Savaş E: A note on absolute summability factors. Periodica Mathematica Hungarica 2005,51(1):53–60. 10.1007/s10998-005-0020-x

    MathSciNet  Article  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Ekrem Savaş.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Savaş, E., Rhoades, B. A Note on Summability Factors for Infinite Series. J Inequal Appl 2007, 086095 (2007). https://doi.org/10.1155/2007/86095

Download citation

Keywords

  • Triangular Matrix
  • Infinite Series
  • Lower Triangular Matrix
  • Summability Factor
\